# SDR UIEA2023060800612

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 108,261 hours, 23,435 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ON CLIMB OUT, LE SLAT ASYM EICAS MESSAGE CAME ON, LEADING EDGE DISCRETE LIGHT WAS ON. ACCOMPLISHED APPROPRIATE NON-NORMAL CHECKLIST. TRAILING EDGE FLAPS WORK NORMALLY.( FOUND #10 SLAT INBD SENSOR TO BE DAMAGED. R/R #10 SLAT INBD SENSOR IAW B767 AMM 27-88-01. OPS CHECK GOOD AND NO FAULTS NOTED AT THIS TIME )
